# SDR QXEA2022062300229

- Difficulty date: June 23, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 47,438 hours, 50,302 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Propeller
- Condition: Sluggish
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 PROPELLER IS SLOW TO UNFEATHER. REMOVED FROM SERVICE. C/W FUNCTIONAL TEST OF THE PROP TIME TO UNFEATHER PER Q400 AMM 61-20-00-720-802. UNFEATHERED IN 27 SECONDS. PROP UNFEATHER TIME GOOD. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
